# SDR SIMA202006154001

- Difficulty date: June 14, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 32,091 hours, 28,865 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Malfunctioned
- Location: Parking Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE HANDLE CANNOT BE SET.  REMOVED AND REPLACED EMERGENCY/PARKING BRAKE HANDLE IAW AMM 32-44-11.  OP CHECKED GOOD.
